ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
     
 

Contacts

Address: Markusa st. 22, Vladikavkaz,
362027, RNO-A, Russia
Phone: (8672)50-18-06
E-mail: rio@smath.ru

 

 

 

џндекс.Њетрика

Volume 18, 2016, Issue 3

About the Determination of Unknown Coefficients in the Linear Elliptic Equation


Aliyev R. A.
Vladikakazian Mathematical Journal. 2016 . Vol. 18. Issue 3.
DOI 10.23671/VNC.2016.3.5871
 

Reversible AJW-algebras


Ayupov S. A. , Arzikulov F. N.
Vladikakazian Mathematical Journal. 2016 . Vol. 18. Issue 3.
DOI 10.23671/VNC.2016.3.5872
 

Neumann Problem for an Ordinary Differential Equation of Fractional Order


Gadzova L. H.
Vladikakazian Mathematical Journal. 2016 . Vol. 18. Issue 3.
DOI 10.23671/VNC.2016.3.5873
 

An Elementary Net Associated with the Elementary Group


Dryaeva R. Y. , Koibaev, V. A.
Vladikakazian Mathematical Journal. 2016 . Vol. 18. Issue 3.
DOI 10.23671/VNC.2016.3.5874
 

Extensions of Pseudogeometric Graphs for \(pG_{s-5}(s,t)\)


Gutnova A. K. , Makhnev A. A.
Vladikakazian Mathematical Journal. 2016 . Vol. 18. Issue 3.
DOI 10.23671/VNC.2016.3.5875
 

On Mean Convergence of Fourier-Jacobi Series


Ibrahimov E. J.
Vladikakazian Mathematical Journal. 2016 . Vol. 18. Issue 3.
DOI 10.23671/VNC.2016.3.5876
 

Optimal Recovery of the Derivative of the Function from its Inaccurately Given Other Orders of Derivatives and the Function Itself


Unuchek S. A.
Vladikakazian Mathematical Journal. 2016 . Vol. 18. Issue 3.
DOI 10.23671/VNC.2016.3.5877
 

Necessary Optimality Conditions in Non-Smooth Problems with Equality Constraints


Khachatryan R. A.
Vladikakazian Mathematical Journal. 2016 . Vol. 18. Issue 3.
DOI 10.23671/VNC.2016.3.5879
 
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors |  
© 1999-2020 Южный математический институт